RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 5, Pages 110–115 (Mi mz2199)  

This article is cited in 7 scientific papers (total in 7 papers)

On quadrics of higher codimension

N. F. Palinchak

M. V. Lomonosov Moscow State University

Full text: PDF file (572 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:5, 512–516

Bibliographic databases:

UDC: 511
Received: 14.10.1993

Citation: N. F. Palinchak, “On quadrics of higher codimension”, Mat. Zametki, 55:5 (1994), 110–115; Math. Notes, 55:5 (1994), 512–516

Citation in format AMSBIB
\Bibitem{Pal94}
\by N.~F.~Palinchak
\paper On quadrics of higher codimension
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 5
\pages 110--115
\mathnet{http://mi.mathnet.ru/mz2199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296002}
\zmath{https://zbmath.org/?q=an:0852.14015}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 5
\pages 512--516
\crossref{https://doi.org/10.1007/BF02110379}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600011}


Linking options:
  • http://mi.mathnet.ru/eng/mz2199
  • http://mi.mathnet.ru/eng/mz/v55/i5/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. F. Palinchak, “Real quadrics of codimension 3 in $\mathbb C^6$ and their non-linear automorphisms”, Izv. Math., 59:3 (1995), 597–617  mathnet  crossref  mathscinet  zmath  isi
    2. N. F. Palinchak, “About $c$-rigid quadrics”, Math. Notes, 59:2 (1996), 158–162  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. E. G. Anisova, “Quadrics of codimension 4 in $\mathbb C^7$ and their automorphisms”, Math. Notes, 64:6 (1998), 697–703  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. P. B. Utkin, “The Dimension Conjecture for Quadrics of Codimension Three and Higher”, Math. Notes, 72:1 (2002), 138–141  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. V. K. Beloshapka, “Real submanifolds in complex space: polynomial models, automorphisms, and classification problems”, Russian Math. Surveys, 57:1 (2002), 1–41  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. R. V. Gammel', I. G. Kossovskii, “The Envelope of Holomorphy of a Model Third-Degree Surface and the Rigidity Phenomenon”, Proc. Steklov Inst. Math., 253 (2006), 22–36  mathnet  crossref  mathscinet  elib
    7. Wu Q., “On holomorphic automorphisms of a class of non-homogeneous rigid hypersurfaces in a", (N+1)”, Chinese Annals of Mathematics Series B, 31:2 (2010), 201–210  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:34
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019